Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

hashimoto thyroiditis-synthroid side effects?

From: zen1867 - 7 years 11 weeks ago

Ineed some advice here. Was diagnosed with Hoshimoto's 3 years ago and was not prescribed anything for it. I fianlly went to endo dr. who put me on 50mcg of synthroid after noticing my thyroid was also enlarged. I have now been on it for a little over a month, and experienced severe daily headaches and some heart palpatations.The dr. cut my dosage in half to 25mcg a day 2 days ago,and already feel a difference in my headaches as they are not nearly as intense and will hopefully go away all together. I have recently noticed another side effect that i'm not sure if it is even related. My hands and my feet are tingly. My feet tingle and almost have a burning sensation when i walk. Has anyone ever had this happen, or is it possibly related to something else?

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

Hello, zen1867. As of today, I am new to this site. I was diagnosed with Hyperthyroidism(Graves Disease) a few months ago. I have been subscribed a particluar thyroid medication and take it twice daily. (Methimazole.) 10 mg in each tab.
Like you, I have headaches, daily and heart palpations. I haven't had any problems with my feet but since the onset, I have shaky hands. It might be a good idea to have your feet checked out. I have read many sites on hyperthyroidism but haven't seen anything related to concerns of the feet.

The best to you as you go through this area of change in your live

SHOW MAIN MENU
SHOW SUB MENU